# SDR QXEA2021020200041

- Difficulty date: February 1, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 44,962 hours, 47,807 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR TAKES APPROX 2-3 SECONDS LONGER TO RETRACT THAN THE NOSE + RIGHT GEAR. EXTENSION IS NORMAL. RED LEFT ANNUNCIATION ON GEAR INDICATION HAVE APPROX 1 SEC DELAY BETWEEN RED + AMBER EXTINGUISHING. REMOVED FROM SERVICE. PERFORMED FUNCTIONAL TEST OF THE LANDING GEAR PRIMARY EXTENSION + RETRACTION SYSTEM IAW Q400 AMM TASK 32-31-00-720-801. RETRACTION / EXTENSION TIMES ARE WITHIN LIMITATIONS. TASK STEP 4A(8) NOTE: "GEAR DOOR MUST CLOSE (AMBER) 1 SEC AFTER LDG GEAR UPLOCK (RED).  FUNCTIONAL CK GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
